# SDR DALA2025102707845

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 37,879 hours, 14,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 8004340) EMERGENCY LIGHTS AT LT OVER WING EXITS INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 PER B737 AMM 33-51. OPS TEST GOOD.
